American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] David Copeland Johnson. Skeleta of complexes with low $MU\sb\ast $ projective dimension . Proc. Amer. Math. Soc. 32 (1972) 599-604. MR 0288754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marshall M. Cohen. Simplical and piecewise linear collapsibility . Proc. Amer. Math. Soc. 24 (1970) 649-650. MR 0254833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joseph Zaks. On a minimality property of complexes . Proc. Amer. Math. Soc. 20 (1969) 439-444. MR 0239589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marshall M. Cohen. A general theory of relative regular neighborhoods . Trans. Amer. Math. Soc. 136 (1969) 189-229. MR 0248802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. L. Wiginton. Factoring pointlike simplicial mappings . Trans. Amer. Math. Soc. 129 (1967) 344-359. MR 0215298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. D. Feustel. Homotopic arcs are isotopic . Proc. Amer. Math. Soc. 17 (1966) 891-896. MR 0196724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. F. Williams. A useful functor and three famous examples in topology . Trans. Amer. Math. Soc. 106 (1963) 319-329. MR 0146832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles E. Watts. On the Euler characteristic of polyhedra . Proc. Amer. Math. Soc. 13 (1962) 304-306. MR 0137109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel M. Kan. Functors involving c.s.s. complexes . Trans. Amer. Math. Soc. 87 (1958) 330-346. MR 0131873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1